Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Darboux theory of integrability for a class of nonautonomous vector fields

Autor
Llibre, J.; Pantazi, C.
Tipus d'activitat
Article en revista
Revista
Journal of mathematical physics
Data de publicació
2009-10
Volum
50
Número
102705
Pàgina inicial
1
Pàgina final
19
DOI
https://doi.org/10.1063/1.3205450 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/7539 Obrir en finestra nova
Resum
The goal of this paper is to extend the classical Darboux theory of integrability from autonomous polynomial vector fields to a class of nonautonomous vector fields. We also provide sufficient conditions for applying this theory of integrability and we illustrate this theory in several examples.
Citació
Llibre, J.; Pantazi, C. Darboux theory of integrability for a class of nonautonomous vector fields. "Journal of mathematical physics", Octubre 2009, vol. 50, núm. 102705, p. 1-19.
Grup de recerca
SD - Sistemes Dinàmics de la UPC

Participants

Arxius